She will get very sick and get her stomach pumped.
Women's birth control pills don't work for men. When a man takes birth control pills his body is affected by the extra estrogen, which can have a serious effects. The lesson is do not take medicine not prescribed for you.
Due to the estrogen in birth control pills, it probably will make a mans breasts grow.
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.
A child who takes three birth control pills may have some nausea, but no other short-term or long-term ill effects.
Long term; shrinkage of testicles, breast tissue increase and possible cancers.
How old do u have to be to take birth control pills?my cousin is 14 and she takes birth control...so i know you can take it at that age.
Birth control pills are hormones, so nothing willl happen to him. Why would he do that? If he took enough he might want to start to wear pink.
No. definatly not.
I'm guessing that the 18-year-old boy will get a little bit more feminine.
I’m on a 3 month pill and will sometimes breakthrough bleed if I did not take my pill for 2 days. As told by my OBGYN, I always take 2 pills a day until it stops then continue with the one a day. It usually takes about 2 days to stop.
No, it usually takes missing 3-5 pills.
Yes, for the first few times you are supposed to, mostly what birth control does is regulate it. Also it takes about 3 months for the pills to start working completely.
Hello. If a boy takes birth control pills he will probably experience nasusea, dizzyness and pregnancy like symptoms due to the overload of female hormones in the pills. Next time don't touch birth control pills. You are aware that you are a genius right ^^ i mean that literally because if it makes them experience pregnancy symptoms we women no longer have to suffer alone (^_^) that can be a trade advice maybe we should team up and market the product to pregnate females to make the men suffer as well LOL
Because it takes 2 days to get the hormones completely out of your system
Some birth control pills become effective after 1 week, others may take several weeks. You should ask your doctor, or read the instructions that came with your birth control to figure out how long your specific birth control takes to come into effect.
A tablet of what? Birth control pills? If you only took one birth control pill, it is the same as not taking any. It takes a complete cycle, meaning the full pack of pills, before they achieve full effectiveness. So you have very high chance of getting pregnant after taking only one birth control pill.
It's only the first month. Oral birth control takes 30 days to be fully effective.
One day is not really going to make a difference. It takes time for your body to adjust to the added hormones you get from birth control pills. However if you are talking about emergency contraceptive it should work just fine since it is a higher dosage than your regular birth control pills.
He comes out of the closet.
The main thing that happens is that he will waste his money. None of those pills work, they are a scam.
The chances are very low, but not impossible. For most, it usually takes a couple of weeks to approximately 3 months to even ovulate after taking birth control pills therefore, to get pregnant 7 days after is not the norm. However, if concerned, take a test or consult with your doctor.
Take them to the emergency room and/or call poison control immediately.
generally not. birth control takes about a month to work. certain kinds are made to stop your period but others contain a week of blank pills (pills without a hormone) to allow your period to happen once a month, even while your birth control is in effect. for some people, like me, it stops your period anyway though. sometimes you have to switch different brands to see which one is right for you.
The time it takes for a birth control pill to dissolve depends greatly on what pill is being taken. Different companies and pills have varying ingredients which can affect the dissolving time. What is already in a persons system can also slow down or speed up the process. In the common birth control pill 'Yasmin', it takes at least 3-4 hours for the active ingredients to dissolve and take effect. If you threw up after taking the pill and are unsure as to what to do, the first steps are to read the information packet that came with your pills and contact your doctor. Generally a backup set of pills should be on hand for such occasions.
Yes, it can be. It takes your body a few weeks to "kick in" again. You have been taking hormones to control your period and now your body has to take over again.